# SDR WX0A2021080673805

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 48,291 hours, 31,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN POWER FAILS AND EMERGENCY LIGHTS ACTIVATE THE FRONT CEILING AND L1 R1 EXITS LIGHTS INOP / PERFORMED RESET PER AMM 33-22-01, OPS CHECK GOOD , RESET SUCCESFUL"
